# SDR USAA2014050500014

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 58,111 hours, 21,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT INBD FLASHLIGHT STRAP BROKEN.  INSTALLED NEW SECURITY STRAP ON FWD FLIGHT ATTENDANT INBD FLASHLIGHT ASSEMBLY.
